# SDR 20001107SH001

- Difficulty date: May 25, 2000
- Submitted: November 7, 2000
- Operation: General aviation
- Aircraft: N61LF
- Make and model: Bolkms BK117B1
- Aircraft serial: 7230
- Engine: Lyc LTS101750B1
- Engine time: 2,962 hours, 4,859 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 430167601
- Part serial: 1XM04225
- Condition: Malfunctioned
- Location: Fuel Manifold
- Part time: 507 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPROPER NOZZLE SPRAY PATTERN.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
